# SDR AWXA9900149

- Difficulty date: April 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Apu Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU COWL DOOR RIGHT AFT LATCH MOUNT STRUCTURE FRAME IS BROKEN AND CRACKED ON BOTH THE FORWARD AND AFT FRAMES.  REMOVED CRACKED FRAMES, FABRICATED AND INSTALLED REPAIRED FRAMES PER SRM 52-40-1, 51-30-2, 51-10-2.
